# SDR VNAA0504003

- Difficulty date: April 12, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 1,659 hours, 1,615 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT (CLT TO CAK) THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED WITH FLAPS AT 20DEGREES.  THE CREW OF FLIGHT 2560 FOLLOWED THE QRH, RETURNED TO CLT, AND MADE AN UNEVENTFUL LANDING.  PSA MAINTENANCE INTERROGATED AND RESET THE FECU.  A FLAP SYSTEM AND FLAP CONTROL LEVER TEST WAS PERFORMED IAW CRJ 200 FIM 27-50-00.  THE OPERATIONAL TEST WAS NORMAL AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
